Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Uniqueness of $ \Gamma \sb{p}$ in the Gross-Koblitz formula for Gauss sums


Author: Alan Adolphson
Journal: Trans. Amer. Math. Soc. 278 (1983), 57-63
MSC: Primary 11S80; Secondary 11L05
MathSciNet review: 697060
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is determined what continuous functions besides the $ p$-adic gamma function make the Gross-Koblitz formula valid.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11S80, 11L05

Retrieve articles in all journals with MSC: 11S80, 11L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0697060-4
PII: S 0002-9947(1983)0697060-4
Keywords: Gross-Koblitz formula, $ p$-adic gamma function
Article copyright: © Copyright 1983 American Mathematical Society